# SDR USAA991392

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Part time: 44,382 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK LEFT WING INBOARD TOP SIDE OF SUPPORT FRAME.  REMOVED FASTENERS, NDT, REINSTALL PER TR 57-40-13 AND MM 28-22-15.  (M)
